MAUDE Adverse Event Report: ABBOTT CURRENT PLUS VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ABBOTT CURRENT PLUS VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD1211-36
Medical Device Problem Codes Premature Discharge of Battery (1057); Failure to Interrogate (1332)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results, method, and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
During a previous follow-up in june, the device longevity was estimated to be at 2-4 years.In july, the elective replacement indicator (eri) was observed on the device.At an in-clinic follow up, the device was not able to be interrogated with a programmer.Technical support was contacted and noted a drop in battery voltage.The device was explanted and replaced to resolve the event.The patient was stable with no consequences.
 
Additional Manufacturer Narrative
The field event of premature battery depletion was confirmed.Telemetry, sensing, pacing, lead impedance, high voltage charging, high voltage delivery and high voltage shock impedance were tested, and the device¿s function was normal.No high current drain sources were found throughout testing.The battery was analyzed by its manufacturer and no anomalies were found.The cause of the premature depletion is undetermined.

Brand Name
CURRENT PLUS VR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ABBOTT
645 almanor avenue
sunnyvale CA 94085
MDR Report Key10407006
Report Number2938836-2020-07889
Device Sequence Number2552830
Product Code NVZ
UDI-Device Identifier05414734503686
UDI-Public05414734503686
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2013
Device Model NumberCD1211-36
Device Catalogue NumberCD1211-36
Device Lot Number3503893
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/06/2020
Supplement Date Received by Manufacturer03/16/2021
Initial Report FDA Received Date08/14/2020
Supplement Report FDA Received Date03/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;